If you think you are beaten, you are. If you think you dare not, you don't. If you'd like to win, but think you can't, It's almost certain you won't. If you think you'll lose, you've lost. For out of the world we find Success begins with a fellows will. It's all in the state of mind. If you think you're outclassed, you are. You've got to think high to rise. You've got to be sure of yourself before You can ever win a prize. Life's battles don't always go To the stronger or faster person. But sooner or later the person who wins Is the one who thinks they can.
I really think this thread needs to be closed, how is any of this whittering helping anyone?
I dont know the OP, i dont know how bad his acne is and whether he has a genuine reason to feel this way. I know that i get very infuriated reading posts about teenagers who are moaning about how they have a date to go on and have blackheads and maybe 3 red zits.
However there are people out there how really are suffering with acne, and to expect those people to carry on as if nothing is happening is unrealistic. Most people here dont have any idea of what its like...those people never will and there is no point trying to explain to them.
Nobody wants sympathy if they are in this situation, they want to be who they deserve to be. The OP was simply looking for a little understanding.
To say that everything will be OK is the best thing to say...as perhaps maybe it will give him hope if he has none.
And another thing dont give me that BS that people are in control of their own emotions. Depression, real depression isnt something that people can just snap out of.
To the OP, there are people out there who really can help you, people who wont judge you, and people who might even understand.
Yeah that signature is in my profile. They are the words of Winston Churchill who btw suffered from bouts of severe depression.
As for the OP...you probably feel like everything is too much...take a break and realise that for the moment things like exams, relationships etc dont matter. Tell somebody what your going through and recharge..maybe you need a fresh start ..i did. Don't compare yourself with others....in my experience people are more screwed up than you think.
Well i know that all the replies here have been trying to help you, but i think they have been a little unsympathetic.
I can totally relate to how acne can ruin your life like that....it happened to me when i was 20 and in uni. I would tell more but i really dont wanna wade through all the crap im still trying to forget. In the end i dropped out of that degree and since then have started and completed another...now i have decent job but throughout it all there has and still is acne. (accutane helped the acne go less but has left me with other issues)
Well my case is hardly a success story as acne has def altered who iam. Now i have learnt not to care what other people think so much, but its still a case that im pretending to myself and others that i dont care. If you want to know more then PM me. Just wanted to let you know that you should try and be strong and not let it effect you, but no matter what happens realise that things arent too late and your life isnt over like it might seem to be...I strongly advise that you talk to someone ...probably your parents and tell them what you are going through.
Another casualty of friendly fire in the war against acne. I too have developed facial flushing....pretty damn severe flushing after tane. Things have calmed down a little, but i still flush in hot temps or if i drink anything. Whats more it has left me with visible blood vessels and an overall red complexion even when im not flushed.
Hoofy that photo is pretty good, but i think i could have it beaten easily. Ive got some photos where my face is so red it will make you blush
Depends on just how bad you have your flushing to whether or not you will ever recover completely, but thing will improve with time.....(a long time)
Just how bad is your flushing (is it just your cheeks and nose?....and how hot do they feel?..warm or like you could fry an egg on them? .....also is your face a little red all the time?
I am one of the unlucky ones who still experiences flushing 7 months after my course.
It will probably pass after your course is finished, but if your flushing is severe (2 hour flush a day does sound quite bad) then you might want to do something about it. I would suggest that you lower your dose so that your flushing is at least controlled. By controlled i mean that you only flush if you drink, go from somewhere very cold to somewhere hot, or experience a particularly stressful situation. It depends just how bad it is, but flushing for 1 -2 hours a day everyday regardless of what your doing does sound excessive and something that i would worry about.
One more thing, I would strongly advise you to stop using BP before you go on tane. I have very sensitive skin and i used to regularly use BP before tane. I often had reddish skin and dryness in certain areas due to this and other harsh chemicals. I stopped for about 3 weeks before i started tane, however during my course i got major redness in the areas that i used BP. Now (3 months post) tane the redness is slowly fading, but it still bothers me.
Iam only mentioning this because you say that you use a lot of 10%b BP. Obviously everybody is different but if your skin is irritated then i would stop using it and give your skin some time to heal before you go on tane. From my own experience i would say that BP, or any other topical is going to do little or nothing to stop severe acne, it will only irritate your skin and make it worse.
My advice would be to stop BP and only use a gentle cleanser and good moisturiser. Only wash your face 2 - 3 times a day, dont touch your face and never pick or squeeze your acne.
I know how hard this can be when you just want to rip your face off, but trust me when i say that it only makes things worse. Accutane will clear you up, but in doing so it purges your skin and makes things worse anyhow. There really is no point putting on BP etc before hand in the futile hope that it will clear you up.
Accutane will probably clear you up in time, so dont do anything silly.
Look in the photo gallery for a guy called hyperSniper (i think). Tane has cleared him up very nicely. It wont happen quickly but success rates are very high.
Its not going to be easy as things get worse before they get better, but you dont want to give up when in a year from now you will probably be clear. Read up on hyperSnipers log too. It should help make things easier knowing that other people have been there and got through it.
Have you considered getting ipl done? It is claimed that ipl can help reduce redness and get rid of spider veins. I intend to try it out, but you have to wait a year after tane. But because you only took a few pills maybe you might be allowed after only say 6 months.
I agree it seems ridiculous that they cannot of heard of this side effect before. One of the first things mentioned on ipl sites is that you have to wait a year after doing tane. I mean if this side effect is so rare then why are there so many people wanting ipl done after accutane?
Ive just ordered some of that dermabrite stuff...... im not very optimistic but its worth a shot i suppose. I also noticed the same company (skin doctors) do a cream thats supposed to reduce the appearance of visible capilaries and blemishes. Just thought i would let you know.
I can understand how you must feel, as i have expienced almost exactly the same (only worse in some ways). But your skin really isnt that bad, im sure most people wouldnt notice. Its not just you, i think were all guilty of obsessing about our skin too much. Even if they do notice, its really not going to be a big deal to other people. Everyone has their flaws.
As for sueing roche...or whoever u got ur tane from, i would say that there isnt likely to be much chance of success. When i mentioned my effects to my derm, he wouldnt even consider the possibility that tane caused it. He just said how there is a lot of rubbish on the internet and how tane is used to treat roscea. I get the feeling that he (and probably all derms) arent willing to admit that this is a real side effect. Perhaps my derm is just crap....if your derm has admitted that the tane is likely to have been the cause then it would carry a lot of weight. Personally i would be very surprised if he/she would admit that it had caused it.
So, other than a blur on the camera lense, my skin was virtually flawless. I am actually jealous of my own skin then.. I hope my third round of accutane makes me this clear again. Although I'm pretty sure I have worse scarring now..